Open Access
Translator Disclaimer
March, 1975 Weak Convergence of Empirical Distribution Functions of Random Variables Subject to Perturbations and Scale Factors
J. S. Rao, J. Sethuraman
Ann. Statist. 3(2): 299-313 (March, 1975). DOI: 10.1214/aos/1176343058

Abstract

The weak convergence of empirical distribution functions subject to random perturbations and scale factors to a Gaussian process is established. This result is used to study the efficiencies of tests based on spacings in goodness-of-fit problems.

Citation

Download Citation

J. S. Rao. J. Sethuraman. "Weak Convergence of Empirical Distribution Functions of Random Variables Subject to Perturbations and Scale Factors." Ann. Statist. 3 (2) 299 - 313, March, 1975. https://doi.org/10.1214/aos/1176343058

Information

Published: March, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0306.62007
MathSciNet: MR405671
Digital Object Identifier: 10.1214/aos/1176343058

Subjects:
Primary: 62E20
Secondary: 60F05 , 62G10 , 62G20

Keywords: efficiencies of tests , empirical distribution functions , Goodness-of-fit tests , perturbations and scale factors , spacings , weak convergence

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.3 • No. 2 • March, 1975
Back to Top